# SDR UALA2013050903242

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE HAS A SKIN DENT STA 585, STR 23L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND VERIFIED PER HFEC, PT6, 51-00-19.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01, REPAIR 3.
